MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7860/jcdr/2015/15562.6883

Медицинская библиотека · Journal of clinical and diagnostic research : JCDR · 2015

Valproate Induced Hyperammonemic Delirium.

Muraleedharan Anupama, Palappallil Dhanya Sasidharan, Gangadhar Reneega, Das Soumitra

СтатьяПеревод пока не подготовлен

Аннотация

Sodium valproate induced hyperammonaemic delirium with normal liver function tests is a relatively uncommon adverse effect. It may be mistaken for psychosis or worsening of mania leading to wrong diagnosis and improper management. Plasma ammonia levels should be monitored in all patients developing altered mental status after receiving valproate therapy. This is a case series of hyperammonaemic delirium due to valproate reported to the Department of Pharmacology from Department of Psychiatry over a period of one year.

Для цитирования: Muraleedharan Anupama, Palappallil Dhanya Sasidharan, Gangadhar Reneega, Das Soumitra. Valproate Induced Hyperammonemic Delirium.. Journal of clinical and diagnostic research : JCDR. 2015. DOI: 10.7860/jcdr/2015/15562.6883.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.